L. L. Maksimova. Nékotoryé voprosy isčisléniá Akkérmana. Doklady Akademii Nauk SSSR, vol. 175 , pp. 1222–1224. - L. L. Maksimova. Some problems of the Ackermann calculus. English translation of the preceding by A. Yablonsky. Soviet mathematics, vol. 8 no. 4 , pp. 997–999 [Book Review]

Journal of Symbolic Logic 33 (4):608-610 (1969)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2271384
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 45,662
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Some Problems of the Ackermann Calculus.L. L. Maksimova & A. Yablonsky - 1968 - Journal of Symbolic Logic 33 (4):608-610.

Analytics

Added to PP index
2016-06-30

Total views
14 ( #611,972 of 2,280,723 )

Recent downloads (6 months)
1 ( #837,375 of 2,280,723 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature